Přejít k hlavnímu obsahu
top

Bibliografie

Journal Article

An elementary prof of the generalized Itô formula

Ondreját Martin, Seidler Jan

: Mathematica Slovaca vol.75, 1 (2025), p. 205-214

: GA22-12790S, GA ČR

: continuous semimartingales, càdlàg semimartingales, Itô formula

: 10.1515/ms-2025-0016

: https://library.utia.cas.cz/separaty/2025/SI/ondrejat-0617469.pdf

: https://www.degruyter.com/document/doi/10.1515/ms-2025-0016/html

(eng): A new, elementary proof of the generalized one-dimensional Itô formula for functions with a locally absolutely continuous first derivative is proposed.

: BA

: 10103